Increased dialated capillaries post vbeam

Patient : I had a quick question for the doctor. I recently received a couple pulses of vbeam for dilated capillaries right under the dark circles under my eyes. A portion of the 10mm circle hit the dark circle under my eye and caused what appears to be increased dilated capillaries on the very edge of that dark circle. Is it possible for vbeam to cause this, as it appears to be the case. Also what would be the best way to remedy this situation?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a tailors bunion on my right pinky toe. It is extremely painful wearing certain types of shoes. If I choose to...

Q: Children high cholesterol, high lipo A. What type of doctor we should visit and what thype of treatment?

Q: I had my implant removed a week ago i have been very ill when i had it taken out i am still a bit poorly how long unt...

Q: I have peyronies I can stil have erection there is No pain and just the erection is les strong and is swiftly to the ...

Q: Hi I have been suffering from ache and tingling in my left arm. I get weakness and pain in my forearm when trying t...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews